Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The periodic Floer homology of a Dehn twist

Michael Hutchings and Michael G Sullivan

Algebraic & Geometric Topology 5 (2005) 301–354
Bibliography
1 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology : interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
2 K Cieliebak, I Mundet i Riera, D A Salamon, Equivariant moduli problems, branched manifolds, and the Euler class, Topology 42 (2003) 641 MR1953244
3 S K Donaldson, Floer homology and algebraic geometry, from: "Vector bundles in algebraic geometry (Durham, 1993)", London Math. Soc. Lecture Note Ser. 208, Cambridge Univ. Press (1995) 119 MR1338415
4 E Eftekhary, Floer homology of certain pseudo–Anosov maps, J. Symplectic Geom. 2 (2004) 357 MR2131640
5 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
6 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
7 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
8 R Gautschi, Floer homology of algebraically finite mapping classes, J. Symplectic Geom. 1 (2003) 715 MR2039162
9 M Hutchings, An index inequality for embedded pseudoholomorphic curves in symplectizations, J. Eur. Math. Soc. (JEMS) 4 (2002) 313 MR1941088
10 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg–Witten invariants of 3–manifolds, Topology 38 (1999) 861 MR1679802
11 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of T3, Geom. Topol. 10 (2006) 169 MR2207793
12 M Hutchings, M Thaddeus, Periodic Floer homology, in preparation
13 S Jabuka, T Mark, Heegaard Floer homology of certain mapping tori, Algebr. Geom. Topol. 4 (2004) 685 MR2100677
14 Y J Lee, Reidemeister torsion in Floer–Novikov theory and counting pseudo-holomorphic tori I, J. Symplectic Geom. 3 (2005) 221 MR2199540
15 D McDuff, Singularities and positivity of intersections of J–holomorphic curves, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser (1994) 191 MR1274930
16 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. (2) 159 (2004) 1027 MR2113019
17 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. (2) 159 (2004) 1159 MR2113020
18 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
19 D A Salamon, Seiberg–Witten invariants of mapping tori, symplectic fixed points, and Lefschetz numbers, from: "Proceedings of 6th Gökova Geometry–Topology Conference" (1999) 117 MR1701642
20 M Schwarz, Cohomology operations from S1 cobordisms in Floer homology, thesis, ETH Zürich (1995)
21 P Seidel, The symplectic Floer homology of a Dehn twist, Math. Res. Lett. 3 (1996) 829 MR1426539
22 P Seidel, More about vanishing cycles and mutation, from: "Symplectic geometry and mirror symmetry (Seoul, 2000)", World Sci. Publ., River Edge, NJ (2001) 429 MR1882336
23 M G Sullivan, K–theoretic invariants for Floer homology, Geom. Funct. Anal. 12 (2002) 810 MR1935550
24 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
25 C H Taubes, A compendium of pseudoholomorphic beasts in × (S1 × S2), Geom. Topol. 6 (2002) 657 MR1943381
26 C H Taubes, Pseudoholomorphic punctured spheres in ×(S1×S2) : properties and existence, Geom. Topol. 10 (2006) 785 MR2240906